Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Unable to walk, left foot, planters f in heel, right foot paining on top. Orthopedic surgeon?

I have not been able to walk for a week because both my feet hurt so bad, left foot is Planters F in my heel, now the right foot starting hurting even worse than the left foot, my right foot hurts on top, I walk anyway, but its so painful, I just limp like I am 80, I am 48, my friend is a health care worker, she said I should see an orthopedic surgeon, instead of a Podiatrist, is that correct?
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
It seems that it is the plantar fasciitis which is affecting both of your feet and is affecting your gait. Consulting an orthopedic surgeon is the right option as with proper preventive measures, the progression of this problem can be delayed.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sun, 9 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor